| Model Number |
INFP01 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmd.
Event or Problem Description
The initial reporter stated that the pump was under infusing.They stated the pump was settings were 125ml/hr rate and 100 ml dose and that 19 ml was delivered.Mmd did follow up with the initial reporter who stated that the complaint had occurred during testing and had no effect on a patient.No additional information was provided.(b)(4).
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and did not show the currently reported issue.When the device was returned to mmd for investigation, it did over infuse, but not at a rate that mmd would consider reportable.Based on this information an mdr would not have been required.
Event or Problem Description